# SDR DALA2017081306214

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  LEFT WINGLET REMOVAL FOUND HONEYCOMB DAMAGED ON UPPER WING PANEL OTBD SIDE IN FUEL PANEL BAY, 534BB. MAINTENANCE REPAIRED UPPER WING PANEL IAW ER/A 560586-14 REV 0, AND PRI ERA 560586-14 REV O.
